Thanks Wendy. Will make yet another appointment and see about getting refferred. Although I know that not much can be done any little will help.
My son is a third year audiologist student and when I asked him about tinnitus for you, he said that there are tinnitus specialists. Whilst they can't cure it, you can be helped. You would have to ask to be referred. Apparently, not every region has specialists (what's new!) but you still can ask to be referred to one. Hope this helps. Wendy x
I wasn't sure whether it was the Tamoxifen, old age or for a while my imagination or insanity. Guess if I'm offered it again I'll say no thank you.
What are Reiko candles?
Hi Diana, Iv'e been on Tamoxifen since August, I suffer terrible Tinnitus It doesn't go away. I cope okay most of the time in the day but when I lay my head down on my pillow it's awful!!!
My Onc told me it is a long term side effect normally.. sorry not much help.
I have wondered weather to try Reiko Candles... not sure if this would help.
I have a question. I was put on Tamoxifen for three months before I had surgery and have now developed Tinnitus. I can't find it as a specific side effect of Tamoxifen though. Does anyone else have this problem? I know what you mean about hot flushes otherwise known as "power surges" and forgetfullness - heaven help me if I need to have it long term.
PS BW I am in south west London
...demonstrated by the fact I didn't add this to earlier post. Some days I wonder if I had brain rather than breast surgery and the friend I just spoke to agreed. Forgetful, absent-minded etc, B
Hello S/E sufferers!
Started on Tamxf Nov - initially hot flushes - mainly early in the morning. Now not and haven;t noticed any difference in taking different brands. Guess some people have more sensitive allergic responses. Odd bone aches but real negative is weight-gain. At least the BCN I saw y'day admitted it was a side-effect - some medics don't.
Just rang my closest friend to see how she was and someone we knew years ago was there - guess what? BC, WLE in May, a few rads and then Tamxf - she was stick-thin - put on 1 1/2 stone when she's never gained weight ever before but then it evened out.
My OH says fat or cancer - no contest but he doesn;t know how much all the new clothes will cost! B
Hi just thought Id recommend the chillow pillow for sweats at night- mine aren't as bad now but really helped me out when they were bad. they are expensive but was v helpful for me.
hope it improves soon x
I have had similar side effects with Tamoxifen. I have been taking ot for 5 months now and the sweats have either calmed a little or I have learned to live with them. They were not as bad as when my peiods stopped during chemo though. I did speak to the oncologist and my GP about the sweats and the joint aches that have come with Tamoxifen and pretty much they both said 'resign yourself to it for the next 5 years'. Concentrating at work is sometimes a struggle so I can empathise with you.
Hi There welcome.
There's lots of stuff on this forum about tamoxifen and it's side efffects etc. I'm getting to the end of my five years and thought some of my ailments were old age (54) and poverty!! Then found this site before Xmas to discover some of them are down to tamoxifen. I am no expert but the different brands seem to have different effects.
I too went back to work straight after treatment Lump and lymphs with RADS. To be honest suffering now although fine physically. Please look after yourself and love yourself.
I am going to the Haven in Leeds for treatment at the moment and it's wonderful. Look for it on google. I think there are some dotted around country and are run by charity.
This is my first timeon here, i found a lump on july 2nd by 10th august had had a mastectomy, really quick which was good. N ow im on tamoxofen and getting really bad hot flushhes, really bad sweats at night ,so notgetting any sleep and headaches ,i am at work full time so dont want to feel like this, but is this normal and if so helllllllllllllllllllllll lol